P-N solutions of the time-dependent neutron transport equation with anisotropic scattering in a homogeneous sphere


Yildiz C.

JOURNAL OF PHYSICS D-APPLIED PHYSICS, vol.33, no.6, pp.704-710, 2000 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 6
  • Publication Date: 2000
  • Doi Number: 10.1088/0022-3727/33/6/319
  • Title of Journal : JOURNAL OF PHYSICS D-APPLIED PHYSICS
  • Page Numbers: pp.704-710

Abstract

In an earlier paper, the spherical harmonics method for the solution of the time-dependent transport equation with the Marshak boundary conditions was presented in order to investigate the effect of a strongly anisotropic scattering law on the slab thickness. Here, the previous work is extended to the study of the time-dependent problems in a homogeneous sphere with the same scattering function as used in the previous work. The time-dependent neutron transport equation is solved in the manner used for a critical sphere and all radii for a given time-dependent system are determined by finding the critical radii for the corresponding critical system.